Czechoslovak Mathematical Journal, Vol. 58, No. 1, pp. 1-14, 2008

On a theorem of Cantor-Bernstein type
for algebras

Jan Jakubik

J. Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia, e-mail: kstefan@saske.sk

Abstract: Freytes proved a theorem of Cantor-Bernstein type for algbras; he applied certain sequences of central elements of bounded lattices. The aim of the present paper is to extend the mentioned result to the case when the lattices under consideration need not be bounded; instead of sequences of central elements we deal with sequences of internal direct factors of lattices.

Keywords: lattice, $\Cal L^*$-variety, center, internal direct factor

Classification (MSC 2000): 06B99


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]